# SDR QXEA2011092600885

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 547-564.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL SKIN STRAP OTBD OF STR 32P, FR 547 TO 564.5 IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND WITHIN LIMITS OF RD 8/4-53-3962.  COMPLETED REPAIR IAW RD 8/4-53-3962.
